# SDR CALA2024093002508

- Difficulty date: September 26, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N76514
- Make and model: Boeing 737824
- Aircraft serial: 31626
- Aircraft time: 52,301 hours, 18,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8123U25
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: AFT CARGO COMPARTMENT DOOR SURROUND LOWER SILL WEB IS GOUGED.   REMOVED CORROSION,BEGINNING MAT''L THICKNESS .045, REMOVED 146A8123 REV -. LOCATED AND DRILLED,INSTALLED WEB IAW BAC DWG .015, REMAINING MAT''L .030, OUT OF LIMITS IAW B737-800 SRM 146A8340 REV- AND B737 800 SRM 51-40-05/ SRM 51-40-02. 53-60-15-1A-1, REMOVED WEB IAW B737-800 SRM 51 40 0. RECEIVED WEB 146A8123A25 PO # 110024.1 IAW BAC DWG 146A8123 REV-. LOCATED AND DRILLED, INSTALLED WEB IAW BAC DWG 146A8340 REV- AND B737 800 SRM 51-40-05 / SRM 51-40-02
